# SDR UALA2012082804827

- Difficulty date: August 25, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 47,613 hours, 12,550 cycles
- Engine: Pwa PW4056
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Coupling
- Condition: Leaking
- Location: Fuel Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM MAIN FUEL LINE COUPLING INSIDE PYLON DRAIN-BOX JUST ABOVE J-BOX UNDER COWLING.  LOOSENED BONDING CABLE CLAMP, REMOVED SAFETY WIRE AND DISCONNECTED COUPLING.  REMOVED OLD PACKINGS.  REPLACED GAMMA COUPLING ABOVE J-BOX.  STATIC LEAK CHECK GOOD.  SUGGEST ENGINE RUN TO CONFIRM FIX.  ACCOMPLISHED ENG RUN.  LEAK CHECKED GOOD.
